# SDR AC2A081568

- Difficulty date: December 3, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 15,132 hours
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gearshaft
- Part number: 6898642
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N-1 WENT TO ZERO, ENGINE OUT AUDIO CAME ON, ENGINE CHIP LIGHT ON
